# SDR QXEA200600557

- Difficulty date: February 7, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 11,714 hours, 8,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Damaged
- Location: Bs 985 S12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 FUSELAGE INTERIOR HAS TOOL MARK ON INNER RADIUS OF CHANNEL BELOW WINDOW AT FUSELAGE STATION 985, STRINGER 12R.  REPAIRED IAW REO 670-53-51-011 AND HORIZON AIR EA R-53-437.
